Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Generalised Markovian Decision Procedures: Applications by G. de Leve; H. C. Tijms; P. J. Weeda

Reviewed Work: Generalised Markovian Decision Procedures: Applications by G. de Leve, H. C. Tijms, P. J. Weeda
Review by: J. K. Ord
Operational Research Quarterly (1970-1977)
Vol. 22, No. 3 (Sep., 1971), pp. 310-311
DOI: 10.2307/3008005
Stable URL: http://www.jstor.org/stable/3008005
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311